# SDR VNAA0701007

- Difficulty date: January 24, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 5,287 hours, 5,191 cycles
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Unknown
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT HAND PACK CYCLED ON/OFF MULTIPLE TIMES AFTER TAKEOFF.  CREW RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE  PERFORMED OPERATIONAL CHECKS OF THE RIGHT HAND PACK IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 21-51-00-710-801.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
